# SDR SWAA2020050545018

- Difficulty date: April 25, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 21,553 hours, 9,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A7505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 747 TO STA 767 RBL 20 WL 156 INTERCOSTAL HAS AREA OF CORROSION / REMOVED INTERCOSTAL AT AFT CARGO COMPARTMENT STA 727-767 RBL 20 WL 156 REMOVED CORROSION; CORROSION LOSS FOUND OUT OF LIMITS; VERIFIED NEW MATERIALS; FABRICATED NEW INTERCOSTAL TREATED AND PRIMED; PERFORMED CONFORMITY INSPECTION AND INSTALLED NEWLY FABRICATED INTERCOSTAL IAW SRM 51-40-02-0G-0; 53-06-53-1A-2; 53-60-53-01-2; 51-40-05-0G-0; B737 DRAWINGS 146A7505 REV 13; AMM 51-21-41-370-801; 51-21-12-370-804 CIC APPLIED IAW AMM 51-21-91-620-802 PART FABRICATED ON BACKSHOPS W/O 40687-1600-0001 ORIG THICKNESS .032' REMAIN .022' LOSS .010'
